# SDR DALA1162060652

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 75,623 hours, 32,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 13284
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT 32 DEF AND 34 ABC INOP.  MAINTENANCE REPLACED POWER SUPPLY M735.  LIGHTS NOW CHECK OK.
